Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 32, Issue 2  


On the numerical semigroup generated by $\{b^{n+1+i}+\frac{b^{n+i}-1}{b-1}\mid i\in\mathbb{N}\}$
Ze Gu
3
On the complexity of implementation of a system of two monomials by composition circuits
S. A. Korneev
15
On complexity of realization of Boolean functions with the small number of ones
N. P. Red'kin
32
On conditions of $A$-completeness for linear automata over dyadic rationals
D. V. Ronzhin
44
On the degree of restrictions of $q$-valued logic vector functions to linear manifolds
V. G. Ryabov
61
Trees with a given number of leaves and the maximal number of maximum independent sets
D. S. Taletskii, D. S. Malyshev
71
On the use of binary operations for the construction of a multiply transitive class of block transformations
I. V. Cherednik
85
Medial strong dependance $n$-ary operations
A. V. Cheremushkin
112
Letter to the Editors
G. A. Bakai, A. V. Shklyaev
122
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021